# SDR 2007UALA02211

- Difficulty date: June 23, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 28,995 hours, 8,156 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTS OUT AT SEATS 2B AND 5B.  REPLACED BOTH LAMP ASSEMBLIES.
